American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Neven Grbac and Harald Grobner. The residual Eisenstein cohomology of $Sp_{4}$ over a totally real number field. Trans. Amer. Math. Soc. 365 (2013) 5199-5235.
Abstract, references, and article information   
View Article: PDF

[2] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information   
View Article: PDF

[3] Gautam Chinta, Jay Jorgenson and Anders Karlsson. Complexity and heights of tori. Contemporary Mathematics 567 (2012) 89-98.
Book volume table of contents   
View Article: PDF

[4] Stephen D. Miller and Wilfried Schmid. The archimedean theory of the exterior square $L$-functions over $\mathbb{Q}$. J. Amer. Math. Soc. 25 (2012) 465-506. MR 2869024.
Abstract, references, and article information
View Article: PDF

[5] Shoyu Nagaoka and Yoshitugu Nakamura. On the restriction of the Hermitian Eisenstein series and its applications. Proc. Amer. Math. Soc. 139 (2011) 1291-1298. MR 2748422.
Abstract, references, and article information   
View Article: PDF

[6] Eberhard Freitag and Riccardo Salvati Manni. The modular variety of hyperelliptic curves of genus three. Trans. Amer. Math. Soc. 363 (2011) 281-312. MR 2719682.
Abstract, references, and article information   
View Article: PDF

[7] Goro Shimura. Arithmeticity of the critical values of zeta functions and Eisenstein series of general types. Math. Surveys Monogr. 82 (2010) 219-246.
Book volume table of contents   
View Article: PDF

[8] Goro Shimura. Arithmetic of differential operators and nearly holomorphic functions. Math. Surveys Monogr. 82 (2010) 87-126.
Book volume table of contents   
View Article: PDF

[9] Goro Shimura. Automorphic forms and families of abelian varieties. Math. Surveys Monogr. 82 (2010) 7-44.
Book volume table of contents   
View Article: PDF

[10] Goro Shimura. Arithmeticity of automorphic forms. Math. Surveys Monogr. 82 (2010) 45-86.
Book volume table of contents   
View Article: PDF

[11] Goro Shimura. Zeta functions associated with Hecke eigenforms. Math. Surveys Monogr. 82 (2010) 159-184.
Book volume table of contents   
View Article: PDF

[12] Goro Shimura. Arithmeticity in the Theory of Automorphic Forms. Math. Surveys Monogr. 82 (2010) MR MR1780262.
Book volume table of contents   

[13] Goro Shimura. Eisenstein series of simpler types. Math. Surveys Monogr. 82 (2010) 127-158.
Book volume table of contents   
View Article: PDF

[14] Goro Shimura. Analytic continuation and near holomorphy of Eisenstein series of general types. Math. Surveys Monogr. 82 (2010) 185-218.
Book volume table of contents   
View Article: PDF

[15] Toshiyuki Kikuta and Shoyu Nagaoka. Congruence properties of Hermitian modular forms. Proc. Amer. Math. Soc. 137 (2009) 1179-1184. MR 2465638.
Abstract, references, and article information   
View Article: PDF

[16] Shoyu Nagaoka. On $p$-adic Hermitian Eisenstein series. Proc. Amer. Math. Soc. 134 (2006) 2533-2540. MR 2213730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ze-Li Dou. A note on a lemma of Shimura. Proc. Amer. Math. Soc. 131 (2003) 77-82. MR 1929025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shou-Te Chang and Minking Eie. An arithmetic property of Fourier coefficients of singular modular forms on the exceptional domain. Trans. Amer. Math. Soc. 353 (2001) 539-556. MR 1621733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shamita Dutta Gupta and Xiaotie She. On Euler products associated with noncuspidal metaplectic forms. Proc. Amer. Math. Soc. 128 (2000) 2203-2212. MR 1707145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hervé Jacquet, Erez Lapid and Jonathan Rogawski. Periods of automorphic forms. J. Amer. Math. Soc. 12 (1999) 173-240. MR 1625060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper. On an analogue of Selberg's eigenvalue conjecture for $\text{SL}_3(\mathbf{Z})$. Proc. Amer. Math. Soc. 126 (1998) 3455-3459. MR 1600116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Goetze. Euler products associated to metaplectic automorphic forms on the 3-fold cover of $\textup{GSp}(4)$. Trans. Amer. Math. Soc. 350 (1998) 975-1011. MR 1401521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. Ginzburg, I. Piatetski-Shapiro and S. Rallis. $L$ functions for the orthogonal group. Memoirs of the AMS 128 (1997) MR 1357823.
Book volume table of contents   

[24] YoungJu Choie. A short note on the full Jacobi group . Proc. Amer. Math. Soc. 123 (1995) 2625-2628. MR 1260164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jae-Hyun Yang. Singular Jacobi forms . Trans. Amer. Math. Soc. 347 (1995) 2041-2049. MR 1290733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Eie and A. Krieg. The theory of Jacobi forms over the Cayley numbers . Trans. Amer. Math. Soc. 342 (1994) 793-805. MR 1195510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bert van Geemen and Duco van Straten. The cusp forms of weight $3$ on $\Gamma\sb 2(2,4,8)$ . Math. Comp. 61 (1993) 849-872. MR 1181333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Eric Stade. ${\rm GL}(4,{\bf R})$-Whittaker functions and ${}\sb 4F\sb 3(1)$ hypergeometric series . Trans. Amer. Math. Soc. 336 (1993) 253-264. MR 1102226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Douglas Grenier. An analogue of Siegel's $\phi$-operator for automorphic forms for ${\rm GL}\sb n({\bf Z})$ . Trans. Amer. Math. Soc. 333 (1992) 463-477. MR 1066443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2